# SDR SWAA043251

- Difficulty date: November 8, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 59,923 hours, 49,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Part serial: 0908
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND R2 DOOR EVAC SLIDE GIRT BAR BROKEN.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE PER MM.
